MAUDE Adverse Event Report: BAUSCH + LOMB, INC. SOFPORT AO INTRAOCULAR LENS

BAUSCH + LOMB, INC. SOFPORT AO INTRAOCULAR LENS
Model Number LI61AO
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Although requested, the device was not returned for evaluation and additional information regarding the event was not provided.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause could not be conclusively determined; however, user related factors (such as loading or handling techniques) and/or procedural factors (such as lens and inserter interaction) might have contributed to the event.
 
Event or Problem Description
Reportedly, during the intraocular lens (iol) implant procedure the iol haptic became stuck in the injector, and it was unable to eject.Surgeon was unable to proceed without an iol, therefore, patient was left aphakic.Additional information has been requested but not yet received.This report reflects lens 1 of 3.Reference report numbers: 0001313525-2024-00120 and 0001313525-2024-00121.

Brand Name
SOFPORT AO INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB, INC.
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key19787558
Report Number0001313525-2024-00119
Device Sequence Number8429196
Product Code HQL
UDI-Device Identifier10757770474346
UDI-Public(01)10757770474346(17)281031
Combination Product (Y/N)N
PMA/510(K) Number
P910061
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLI61AO
Device Catalogue NumberLI61AOR2150
Device Lot Number4P28511
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Initial Report FDA Received Date07/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EZ-28V INJECTOR
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown